# SDR ASAA2018021523604

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,876 hours, 13,074 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Part time: 32,991 hours, 10,057 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C SBCFM56-7B-72-0986-1 ESN 896824 FOUND #3 STAGE VSV PINS ROTATED 90 DEGREES WITH MIGRATION AT 9 O'CLOCK POSITION 45 DEGREES WITH MIGRATION AT 3 O'CLOCK POSITION.  ACFT GROUNDED. REMOVED & REPLACED THE NR 1 ENGINE IAW 78471000, AND 78471001. COMPLIED WITH EA PWRPL-71EA-11276.
